Abstract and Applied Analysis

Existence and Uniqueness Results for Hadamard-Type Fractional Differential Equations with Nonlocal Fractional Integral Boundary Conditions

Phollakrit Thiramanus, Sotiris K. Ntouyas, and Jessada Tariboon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence and uniqueness of solutions for a fractional boundary value problem involving Hadamard-type fractional differential equations and nonlocal fractional integral boundary conditions. Our results are based on some classical fixed point theorems. Some illustrative examples are also included.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 902054, 9 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412279687

Digital Object Identifier
doi:10.1155/2014/902054

Mathematical Reviews number (MathSciNet)
MR3228094

Zentralblatt MATH identifier
07023276

Citation

Thiramanus, Phollakrit; Ntouyas, Sotiris K.; Tariboon, Jessada. Existence and Uniqueness Results for Hadamard-Type Fractional Differential Equations with Nonlocal Fractional Integral Boundary Conditions. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 902054, 9 pages. doi:10.1155/2014/902054. https://projecteuclid.org/euclid.aaa/1412279687


Export citation

References

  • B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “A study of nonlinear fractional differential equations of arbitrary order with Riemann-Liouville type multistrip boundary conditions,” Mathematical Problems in Engineering, vol. 2013, Article ID 320415, 9 pages, 2013.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  • V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, UK, 2009.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  • S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Inte-grals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  • M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2391–2396, 2009.
  • B. Ahmad and S. K. Ntouyas, “Some existence results for boundary value problems of fractional differential inclusions with non-separated boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 71, pp. 1–17, 2010.
  • Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010.
  • K. Balachandran and J. J. Trujillo, “The nonlocal Cauchy prob-lem for nonlinear fractional integrodifferential equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4587–4593, 2010.
  • D. Băleanu and O. G. Mustafa, “On the global existence of solutions to a class of fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1835–1841, 2010.
  • N. J. Ford and M. L. Morgado, “Fractional boundary value problems: analysis and numerical methods,” Fractional Calculus and Applied Analysis, vol. 14, no. 4, pp. 554–567, 2011.
  • B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “New existence results for nonlinear fractional differential equations with three-point integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 107384, 11 pages, 2011.
  • D. O'Regan and S. Staněk, “Fractional boundary value problems with singularities in space variables,” Nonlinear Dynamics, vol. 71, no. 4, pp. 641–652, 2013.
  • A. Debbouche, D. Baleanu, and R. P. Agarwal, “Nonlocal nonlinear integrodifferential equations of fractional orders,” Boundary Value Problems, vol. 2012, article 78, 2012.
  • Y. Chen, X. Tang, and X. He, “Positive solutions of fractional differential inclusions at resonance,” Mediterranean Journal of Mathematics, vol. 10, no. 3, pp. 1207–1220, 2013.
  • D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A: Mathematical and Theoretical, vol. 43, no. 38, Article ID 385209, 2010.
  • S. D. Purohit and S. L. Kalla, “On fractional partial differential equations related to quantum mechanics,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 4, Article ID 045202, 2011.
  • D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Complexity, Nonlinearity and Chaos, World Scientific, 2012.
  • S. D. Purohit, “Solutions of fractional partial differential equations of quantum mechanics,” Advances in Applied Mathematics and Mechanics, vol. 5, no. 5, pp. 639–651, 2013.
  • D. Baleanu, R. P. Agarwal, H. Mohammadi, and S. Rezapour, “Some existence results for a nonlinear fractional differential equation on partially ordered Banach spaces,” Boundary Value Problems, vol. 2013, article 112, 8 pages, 2013.
  • J. Hadamard, “Essai sur l'étude des fonctions données par leur développement de Taylor,” Journal de Mathématiques Pures et Appliquées 4e Série, vol. 8, pp. 101–186, 1892.
  • P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Compositions of Hadamard-type fractional integration operators and the semigroup property,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 387–400, 2002.
  • P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Fractional calculus in the Mellin setting and Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 269, no. 1, pp. 1–27, 2002.
  • P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Mellin transform analysis and integration by parts for Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 1–15, 2002.
  • A. A. Kilbas, “Hadamard-type fractional calculus,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1191–1204, 2001.
  • A. A. Kilbas and J. J. Trujillo, “Hadamard-type integrals as $G$-transforms,” Integral Transforms and Special Functions, vol. 14, no. 5, pp. 413–427, 2003.
  • B. Ahmad and S. K. Ntouyas, “On Hadamard fractional integro-differential boundary value problems,” Journal of Applied Mathematics and Computing, 2014.
  • B. Ahmad and S. K. Ntouyas, “A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 17, no. 2, pp. 348–360, 2014.
  • D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969.
  • M. A. Krasnosel'skii, “Two remarks on the method of successive approximations,” Uspekhi Matematicheskikh Nauk, vol. 10, no. 1, pp. 123–127, 1955.
  • A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, NY, USA, 2003. \endinput